# SDR SWAA2025041407117

- Difficulty date: March 19, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 65,820 hours, 39,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT RBL 24; FROM STA 727+4 TO STA 767; WL 158.<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT AT RBL 24 PER REF SRM 51-40-02-0G-0 AND DWG 146A7500.;[02] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
